# SDR AALA20010383

- Difficulty date: March 7, 2001
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 515107
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1456 - EN ROUTE DEN-DFW - UPON DESCENT DETECTED LEFT ENGINE OIL PRESSURE LOW CAUTION LIGHT ILLUMINATE.  LEFT OIL QUANTITY DECREASED TO ZERO AND LEFT ENGINE WIND MILLED UNTIL TOUCH DOWN.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE ENGINE.  THE NR 4 AND 5 SCAVENGER PUMPS FAILED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
